# SDR UALA2010091403415

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 57,161 hours, 8,416 cycles
- Engine: Pwa PW4090
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Part number: 177W3102
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE FWD TORQUE BOX SCI N PANEL 322CL (177W3102) HAS DELAMINATION.  INSPECTED AREA FOR MOISTURE, COVERED DELAMINATED SKIN WITH DOUBLE LAYER OF SPEED TAPE REF UA-E VA-80083. TO BE REPAIRED 150 FLIGHT HOURS AND TAPE TO BE CHECKED PRIOR TO EACH DEPARTURE. PERM REPAIR WILL REQUIRE 2 SHIFTS MIN AND A DRY WARM ENVIRONMENT FOR COMPOSITE REPAIR. REMOVE PANEL FOR REPAIR OR REPAIR PANEL ON AC IN A HANGER.  PANEL  REPAIRED ON R19228. INSTALLED PANEL.
